# SDR UPS07850227

- Difficulty date: July 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854502
- Condition: Cracked
- Location: Fs 1180 L27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1180 L27L BANANA FITTING IS CRACKED.  REMOVED AND REPLACED BANANA FITTING AT STA 1180 L27L IAW SRM 51-01-20D, AND SRM 51-3-2.
